# SDR FDEA201107082617

- Difficulty date: July 8, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377818020600
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER FOUND AT FR 36-37 STR 38-39 RT FUSE SKIN FOUND NOT TO BE IAW SRM 53-10-12.  REPLACED IAW SRM 53-10-12 FIG 225.
